Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 17, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 4, 2019, 6:50 PM CDT for Buffalo County, Trempealeau County, Wisconsin; Houston County, Winona County, Minnesota. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2019, 6:50 PM CDT (23:50 UTC)
- Expired
- Jun 4, 2019, 7:53 PM CDT
- In force
- 63 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Houston County, MN, Winona County, MN, Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 21 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:27 PM CDT | TSTM WND DMG | 1 Wsw Mound Prairie, MN | DELAYED REPORT. TREE DOWN ALONG HIGHWAY 16 BETWEEN HOUSTON AND HOKAH. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 4:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
723
WUUS53 KARX 042350
SVRARX
MNC055-169-WIC011-121-050115-
/O.NEW.KARX.SV.W.0017.190604T2350Z-190605T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
650 PM CDT Tue Jun 4 2019
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Eastern Winona County in southeastern Minnesota...
Houston County in southeastern Minnesota...
Southeastern Buffalo County in west central Wisconsin...
Southwestern Trempealeau County in west central Wisconsin...
* Until 815 PM CDT.
* At 649 PM CDT, severe thunderstorms were located along a line
extending from near Buffalo City to 6 miles west of Rushford,
moving east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. These storms has a history of
producing 70 mph wind gusts near Chatfield.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Winona, Goodview and Fountain City around 700 PM CDT.
Houston around 720 PM CDT.
Arcadia around 725 PM CDT.
Hokah and Dakota around 745 PM CDT.
La Crescent around 750 PM CDT.
Other locations impacted by these severe thunderstorms include Lock
And Dam 5 A, Dodge, Perrot State Park, I 90 Exit 257, Ridgeway, I 90
Exit 275 and New Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4424 9143 4398 9139 4398 9142 4395 9138
4392 9136 4385 9128 4378 9125 4368 9127
4363 9127 4363 9173 4423 9174
TIME...MOT...LOC 2349Z 267DEG 24KT 4418 9182 4380 9188
HAIL...1.00IN
WIND...70MPH
$$
CA4 follow-up statements
257
WWUS53 KARX 050007
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
707 PM CDT Tue Jun 4 2019
MNC055-169-WIC011-121-050115-
/O.CON.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Winona MN-Houston MN-Buffalo WI-Trempealeau WI-
707 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN WINONA...HOUSTON...SOUTHEASTERN BUFFALO AND SOUTHWESTERN
TREMPEALEAU COUNTIES...
At 706 PM CDT, severe thunderstorms were located along a line
extending from near Trempealeau to 7 miles southwest of Houston,
moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. These storms have a history of
producing 70 mph winds.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Trempealeau around 710 PM CDT.
Caledonia around 720 PM CDT.
Hokah around 725 PM CDT.
Brownsville around 730 PM CDT.
Other locations impacted by these severe thunderstorms include Lock
And Dam 5 A, Dodge, Perrot State Park, I 90 Exit 257, Ridgeway, I 90
Exit 275 and New Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4424 9143 4398 9139 4398 9142 4395 9138
4392 9136 4385 9128 4378 9125 4368 9127
4363 9127 4363 9173 4423 9174
TIME...MOT...LOC 0006Z 276DEG 45KT 4408 9148 4370 9170
HAIL...1.00IN
WIND...70MPH
$$
CA985
WWUS53 KARX 050031
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
731 PM CDT Tue Jun 4 2019
MNC169-WIC011-121-050040-
/O.CAN.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Winona MN-Buffalo WI-Trempealeau WI-
731 PM CDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINONA...SOUTHEASTERN
BUFFALO AND SOUTHWESTERN TREMPEALEAU COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.
Remember, a severe thunderstorm warning remains in effect for
southeastern Trempealeau County
LAT...LON 4385 9129 4384 9128 4379 9126 4378 9125
4372 9126 4371 9127 4363 9127 4363 9173
4385 9173
TIME...MOT...LOC 0030Z 267DEG 24KT 4409 9129 4371 9151
$$
MNC055-050115-
/O.CON.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Houston MN-
731 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR HOUSTON COUNTY...
At 730 PM CDT, severe thunderstorms were located along a line
extending from near Galesville to near Houston, moving east at 30
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. These storms have a history of
producing 70 mph wind gusts.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Brownsville around 755 PM CDT.
Other locations impacted by these severe thunderstorms include Beaver
Creek Valley State Park, Highway 44 And Sanden Road, Perkins, County
Roads 3 And 24, Mound Prairie, Yucatan and Sheldon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4385 9129 4384 9128 4379 9126 4378 9125
4372 9126 4371 9127 4363 9127 4363 9173
4385 9173
TIME...MOT...LOC 0030Z 267DEG 24KT 4409 9129 4371 9151
HAIL...0.75IN
WIND...70MPH
$$
CA682
WWUS53 KARX 050043
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
743 PM CDT Tue Jun 4 2019
MNC055-050115-
/O.CON.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Houston MN-
743 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN HOUSTON COUNTY...
At 743 PM CDT, severe thunderstorms were located along a line
extending from near La Crosse to near Stoddard, moving east at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. These storms have a history of
producing damaging wind gusts.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northeastern Houston County, including the following locations...
County Roads 3 And 24, Mound Prairie and Highway 44 And Sanden Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4385 9129 4384 9128 4379 9126 4378 9125
4372 9126 4371 9127 4363 9127 4363 9146
4385 9146
TIME...MOT...LOC 0043Z 274DEG 38KT 4382 9117 4365 9126
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
CA594
WWUS53 KARX 050053
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
753 PM CDT Tue Jun 4 2019
MNC055-050103-
/O.CAN.KARX.SV.W.0017.000000T0000Z-190605T0115Z/
Houston MN-
753 PM CDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.
LAT...LON 4385 9129 4384 9128 4379 9126 4378 9125
4372 9126 4371 9127 4363 9127 4363 9146
4385 9146
TIME...MOT...LOC 0050Z 267DEG 24KT 4382 9110 4365 9119
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:32 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 4, 6:32 PM CDT, 18 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 632 PM CDT Tue Jun 4 2019 .SHORT TERM...(This evening through Wednesday) Issued at 302 PM CDT Tue Jun 4 2019 Main short-term fcst concerns are SHRA/TSRA chances tonight and potential of a severe threat with them. 18z data analysis had low pressure near the Man/MN border with a cold front southward thru the eastern Dakotas. Locally, a strato-cu deck covered much of the fcst area, left over from the SHRA/TSRA this morning. These clouds holding temps down across much of the fcst area. However elsewhere southerly flow ahead of the low/front was pulling a warm, moist, unstable airmass northward into MN/IA/WI. Main dew point/CAPE axis extended from western/central IA into western MN. Convection across parts of W-C and NW MN ahead of the front early this afternoon while the rest of MN/IA/WI was generally precip free. Model runs of 04.12z initialized well. Solutions similar (as the synoptic scale) as a shortwave over the Dakotas early this afternoon slides into MN this evening, then across WI/IA overnight/early Wed morning, followed by rising hgts/ridging later Wed morning/ afternoon. However, plenty of meso-scale/convection differences impacting the sensible weather outcome tonight. Short-term fcst confidence is average to good this cycle. Airmass continues to destabilize over the area this afternoon as the S-SW lower level flow continues to pull a moisture plume into the region. NAM/GFS still prog a 70F+ sfc dew point plume northward into the area by 00z this evening, which continues to look too robust. ECMWF/RAP with sfc dew points in the 60s look more reasonable based on 18z obs and current state of crop development across the mid/upper MS valley. Either way, model consensus builds a plume of 2K to 3K J/KG MUCAPE over the area for late this afternoon/early this evening. However, 0-3KM and 0-6KM shear progged on the weak side, 15-25kts in the 0-3KM layer, and 15-30kts in the 0-6KM layer. The cold front and shortwave to move into MN this evening, providing the forcing/lift to initiate convection in the airmass over the area. All models initiating convection NW of the fcst area thru the rest of the afternoon with this convection propagating SE into/across most of the fcst area mainly during the mid evening into overnight hours tonight. However, CAMs as well as NAM, GFS, GEM, ECMWF all have a different evolution on the timing/coverage of the convection as it would move SE across the fcst area. Enough CAPE for pulse hail producing TSRA tonight, with potential for a wind threat if storms can evolve into a complex and develop a line/bow echo of storms. This the thinking for the enhanced severe storm risk across portions of the fcst area near/north of I-94 tonight. (What stronger 0-3/0-6KM shear is progged tonight is across the northern portions of the fcst area) See SWODY1 for more info on tonights severe risks. Front goes thru very late tonight/early Wed morning with a switch to NW winds, some drying of the lower levels and rising hgts aloft behind the passing shortwave. After some small SHRA/TSRA chances early Wed morning, a generally dry day expected. Even with some cooling behind the front, mixed 925mb temps support the blend of guidance highs mostly in the mid 70s to lower 80s on Wed. .LONG TERM...(Wednesday night through Tuesday) Issued at 302 PM CDT Tue Jun 4 2019 Wednesday night into Friday...The 04.12z GFS/NAM/ECMWF are in good agreement in building ridge axis into the Upper Great Lakes Region. Subsidence underneath the upper level/surface ridge will allow for mostly sunny skies and dry weather. Temperatures are expected to be near or slightly above normal...with highs rising into the 70s to lower 80s. Main forecast concerns Friday night into Tuesday are precipitation chances Sunday into Tuesday. Upper level ridge breaks down over the Upper Great Lakes Region and upper level trough/closed low slowly moves into the Ohio River Valley Sunday into Tuesday. The forecast area remains on the northern periphery of the closed upper low and provides small chances of showers and thunderstorms mainly over the southern half of the forecast area. The 04.12z GFS/ECMWF/GEM are in decent agreement in digging upper level trough over the Northern Plains States/Upper Great Lakes region Monday into Tuesday. This will produce periodic small chances of showers/thunderstorms across the forecast area early next week. With the upper closed low/upper level trough over the forecast area for much of the period...temperatures will be near to slightly below normal. 04.12z GFS/ECMWF suggest 925mb temperatures to be in the plus 14 to plus 18 degrees celsius range through the period and high temperatures are expected to climb mainly into the 70s. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 632 PM CDT Tue Jun 4 2019 Limited time to dive into forecast details but focusing periods of IFR on main convection time. Wind gusts in excess of 50 kts with line as it progresses east along with short periods of limited visibilities. Also watching for other convection to move in later this evening so loosely timed that as well. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...RRS LONG TERM...DTJ AVIATION...Shea
Hazardous weather outlook, Jun 4, 3:45 PM CDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 345 PM CDT Tue Jun 4 2019 IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-051100- Allamakee-Clayton-Wabasha-Winona-Houston-Buffalo-Trempealeau- La Crosse-Vernon-Crawford-Grant- 345 PM CDT Tue Jun 4 2019 This Hazardous Weather Outlook is for parts of northeast Iowa...southeast Minnesota...and southwest Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected this evening. One round could move through early to mid evening, while another may hit going into the overnight hours. Storms would post a threat for damaging winds, but could also bring brief heavy rains, lightning, and hail. Flooding continues along portions of the Mississippi River. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a slight chance for thunderstorms Wednesday morning. A small chance of thunderstorms is forecast from Saturday night through Monday morning. Severe weather is not expected. Flooding will continue along portions of the Mississippi River. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ017-029-034-042>044- 055-051100- Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Dodge-Olmsted- Mower-Fillmore-Taylor-Clark-Jackson-Monroe-Juneau-Adams-Richland- 345 PM CDT Tue Jun 4 2019 This Hazardous Weather Outlook is for parts of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected tonight. The first threat of storms will move in early this evening, while a second line of storms could impact the area from late evening into the overnight hours. While damaging winds will be the main expected impact, storms will also bring a threat for brief heavy rain, lightning, and hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a slight chance for thunderstorms Wednesday morning. A small chance of thunderstorms is forecast from Saturday night through Monday morning. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Shea
In the hours before
Local storm report, Jun 4, 6:01 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
601 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 2 SSW ROCHESTER 43.99N 92.48W
06/04/2019 M54 MPH OLMSTED MN TRAINED SPOTTER
0555 PM TSTM WND GST 2 NW ROCHESTER 44.03N 92.50W
06/04/2019 M56 MPH OLMSTED MN TRAINED SPOTTER
&&Local storm report, Jun 4, 6:04 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND GST ROCHESTER AIRPORT 43.91N 92.50W
06/04/2019 M60 MPH OLMSTED MN ASOS
&&
SHEALocal storm report, Jun 4, 6:15 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
615 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST ROCHESTER AIRPORT 43.91N 92.50W
06/04/2019 M64 MPH OLMSTED MN ASOS
&&
SHEALocal storm report, Jun 4, 6:28 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
628 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST 4 W CHATFIELD 43.84N 92.27W
06/04/2019 E70 MPH FILLMORE MN TRAINED SPOTTER
TRAINED SPOTTERS ESTIMATED WIND GUST OF 70 MILES PER HOUR
FOUR MILES WEST OF CHATFIELD
&&
DTJLocal storm report, Jun 4, 6:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
633 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 2 ESE MANTORVILLE 44.06N 92.72W
06/04/2019 M1.81 INCH DODGE MN COCORAHS
FELL IN 70 MINUTES. ALSO HAD QUARTER SIZE
HAIL.
&&Local storm report, Jun 4, 6:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
634 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HEAVY RAIN MANTORVILLE 44.07N 92.76W
06/04/2019 M1.85 INCH DODGE MN PUBLIC
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:42 AM CDT | Special Weather Statement | ARX | Crawford, Grant, La Crosse, Richland, Vernon | 93 min |
| Jun 4, 5:11 PM CDT | Special Weather Statement | ARX | Buffalo | 79 min |
| Jun 4, 5:58 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 62 min |
| Jun 4, 2:27 PM CDT | Special Weather Statement | ARX | Fillmore, Mower | 78 min |
| Jun 4, 4:22 PM CDT | Special Weather Statement | ARX | Dodge | 53 min |
| Jun 4, 4:48 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted | 42 min |
| Jun 4, 5:11 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 49 min |
| Jun 4, 5:14 PM CDT | Areal Flood Advisory | ARX | Dodge | 3 hr |
| Jun 4, 5:23 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted | 52 min |
| Jun 4, 5:51 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower, Olmsted | 54 min |
| Jun 4, 6:04 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Olmsted, Winona | 56 min |
| Jun 4, 6:20 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston | 57 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.